uman Powered Trails, Inc. is a non-profit organization whose mission is: “To develop and maintain first class sustainable and environmentally correct, human-powered, shared use trails for the La Crosse, WI region."
|Details for upcoming race weekend.|
|Written by Jed Olson|
|Monday, 09 August 2010 22:25|
8:00 12 hour race start. (solo, single speed, duo, and teams)
10:00 Registration for 6 and 3 hour races
1:00 6 hour race start. (solo and duo)
3:00 3 hour race start. (solo only)
9:00 1st Annual 5K Bluffland Epic Enduro Run (men, women,kids) CANCELED
9:00 Super D registration and practice begins
12:00 Super D qualifying runs start (open, beginner, women)
Bluffland Epic Enduro Race Details:
Preregister by mail (http://www.wemseries.com/pages/registration.html) or on site day of.
$40 for all 6 and 12 hr riders and $30 for all 3 hr riders
Discounts: $5 for preregistration postmarked by Aug. 14th and $5 for series racers
12 hr: Solo Men, Solo Women, Solo Singlespeed, Duo, Women Team, Open Team
6 hr: Solo Men, Solo Women, Duo
3 hr: Solo Men, Solo Women
Awards and general schwag to top in categories
Trek Monkey Count – count woods dwelling creatures and win prizes
Money Logs - Clear the money logs while the music jams and collect cash
The 12 hour race will start at 8:00 AM and finish at 8:00 PM
The 6 hour race will start at 1:00 PM and finish at 7:00 PM
The 3 hour race will start at 3:00PM and finish at 6:00PM
The races will end precisely at the times listed above. If you do not think you will finish your last lap by that time, it is recommended that you do not start that lap. Any lap finished after the ending time will not count to your total. The placing of teams will be by the total laps finished by the ending time, and the finish time of the last lap completed. (Example: Team 1 completes 13 laps at 7:45PM Team 2 completes 13 laps at 7:57PM. Team 1 beats Team 2. But Team 3 completes 14 laps at 7:59PM, Team 3 is the winner.)
Kash For Klunking Details:
On site day of registration only. Begins at 9:00. $25 fee for all categories (no additional license needed).
What is Super D? It is a hybrid between traditional XC and DH racing. Overall the race is downhill but includes many trail types along the way. The courses are suited to a wider range of bikes and riding styles with fewer high risk obstacles than a DH course. Riders will also find several climbs on the course that will test endurance and stamina.
The Purpose of the HPT Super D: HPT of La Crosse would like to highlight the diversity of trails and terrain our trails encompass as well as exposing racers to new race formats and recruiting new racers to the sport. A Super D brings the excitement of downhill racing with less danger and without the need for a specific bike to be competitive. The format is also appealing to racers who are intimidated by or uninterested in the longer race format of traditional XC racing. Overall, a Super D puts to the test and values the various skills of all-around riders.
Men’s Open: 1st $100 2nd $75 3rd $50 4th $40 5th $30 6th $20
Women’s: 1st $50 2nd $25 3rd $10
Omnium Award: (NEW) $50 Fastest time of a racer who also raced B.E.E.R $50
Awards and cash payouts will be based only on the time of the final run.
Course *New Course For This Year* The course will be unveiled on Saturday morning but will not rideable on Saturday due to the B.E.E.R race taking place on that day. The course will be a mix of open flowing and tight twisty single track with a majority of downhill while containing some climbing.